# SDR DALA1207020139

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 112T70101416
- Condition: Defective
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER LINK PITCH LOAD FITTING T-CLIPS 112T7010-14 O/B AND 112T7010-16 I/B HAVE SHORT EDGE MARGIN AT FASTENER HOLES (NRC 52406).
